EconPapers    
Economics at your fingertips  
 

Utility Maximization in Imperfected Markets

Long Nguyen-Thanh

Finance from University Library of Munich, Germany

Abstract: We analyze a problem of maximization of expected terminal wealth and consumption in markets with some ``imperfection'', such as constraints on the permitted portfolios, labor income, or/and nonlinearity of portfolio dynamics. By using general optional decomposition under constraints in multiplicative form, we develop a dual formulation. Then, under some conditions imposed on the model setting and the utility functions, we are able to prove an existence and uniqueness of an optimal solution to primal and to the corresponding dual problem by convex duality.

Keywords: Stochastic Optimization; Utility Optimization; Duality Theory; Convex and State Constraints; Optional Decomposition; Optimal Stopping (search for similar items in EconPapers)
JEL-codes: G11 (search for similar items in EconPapers)
Pages: 41 pages
Date: 2003-01-21, Revised 2003-03-23
New Economics Papers: this item is included in nep-mic
Note: Type of Document - Tex/WordPerfect/Handwritten; prepared on IBM PC - PC-TEX/UNIX Sparc TeX; to print on HP/PostScript/Franciscan monk; pages: 41; figures: included/request from author/draw your own
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
https://econwpa.ub.uni-muenchen.de/econ-wp/fin/papers/0301/0301007.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wpa:wuwpfi:0301007

Access Statistics for this paper

More papers in Finance from University Library of Munich, Germany
Bibliographic data for series maintained by EconWPA ( this e-mail address is bad, please contact ).

 
Page updated 2025-03-22
Handle: RePEc:wpa:wuwpfi:0301007